# SDR DLL13970081

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, WHEN IDLING BACK THE CABIN FILLED WITH AN ODOR  OF KEROSENE.  REPLACED NUMBER THREE ENGINE.
